# SDR SWAA2015021036443

- Difficulty date: January 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 33,196 hours, 23,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A3239
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BELLY DRAIN EXTERIOR DOUBLER CORRODED AT BS 727A, WL 148.5.  R & R DOUBLER IAW SRM & DWG.
